# SDR DALA2023062605132

- Difficulty date: June 22, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 96,421 hours, 43,786 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 2R DOOR DOES NOT ARM PROPERLY. ARMLIGHT ILLUMINATED BUT KNUCKLE KNOCKER DID NOT ENGAGE. CORRECTIVE ACTION: ADJUSTED KNUCKLE KNOCKER ON R2 DOOR. OPERATES NORMAL. (4766326)
